# SDR KBM2004F00032

- Difficulty date: April 27, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 0500Y46
- Part serial: 2245
- Condition: Inoperative
- Location: Air Con Blower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER, 25 AMP CIRCUIT BREAKER FREQUENTLY POPS OFF, WILL STAY RESET 10-15 MINUTES.  REMOVED AND REPLACED.
